Stability and chaos in a class of 2-dimensional spatiotemporal discrete systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)800-815
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume356
Issue number2
Publication statusPublished - 15 Aug 2009

Abstract

This paper is concerned with a class of 2-dimensional spatiotemporal discrete systems (2d spatiotemporal discrete systems), or 2-dimensional and 2-directional discrete systems (2d-2D discrete systems). Some sufficient conditions for this system to be stable and some illustrative examples for this system to be chaotic in the sense of Devaney and of Li-Yorke are derived and discussed. © 2009 Elsevier Inc. All rights reserved.

Research Area(s)

  • Chaos, Spatiotemporal discrete system, Stability